MAUDE Adverse Event Report: Biotronik SE & Co. KG Sentus ProMRI OTW QP L-85/49; LV lead

Biotronik SE & Co. KG Sentus ProMRI OTW QP L-85/49; LV lead
Model Number 408719
Medical Device Problem Codes High impedance (1291); Extracardiac stimulation (1463); High Capture Threshold (3266)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This lead was explanted due to high threshold, high impedance, and diaphragm stim.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.

Brand Name
Sentus ProMRI OTW QP L-85/49
Common Device Name
LV lead
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50565559
Report Number1028232-2026-04027
Device Sequence Number13276162
Product Code OJX
UDI-Device Identifier04035479148959
UDI-Public(01)04035479148959(17)190831
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number408719
Device Catalogue Number408719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale